On a non-selfadjoint problem with an indefinite weight for elliptic systems with a parameter

C. R. Math. Rep. Acad. Sci. Canada Vol. 20 (4) 1998, pp. 97–102
(Received: 1997-08-15 )

M. Sango

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: General theory of second-order; elliptic equations, Completeness of eigenfunctions; eigenfunction expansions for PDO, Partial differential operators 35J15, 35P10, 47F05

PDF(click to download): On a non-selfadjoint problem with an indefinite weight for elliptic systems with a parameter

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.